Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Welcome to Grumpy Groupies!!! This group is open to every one. I hope that all my buddies will join and use it often. Sad or happy, NO discussion is taboo. I do ask that you use Trigger in the title when necessary. Hopefully we can have fun and also support those who are having a hard time. Muahs
    Feel like hell!
    avatar
    ssmiddy posted:
    Just went from SEROQUEL to XR, and the doc re-added Lamictal. Now I'm sleeping 16 hrs at a time,& feel just downright mean, nasty and tired. Will have to skip these meds tomorrow night or I'll miss leading a Disciple class Sunday and that wouldn't do

    Monday I'll be calling my prescribing doc to bitch about this. Dammit.

    If he gives me trubble I'll just go full tilt carnival olown boogie on his arse.

    K I am glad to get that out lol

    ~S
    Reply
     
    avatar
    ssmiddy responded:
    FOLLOW UP POST


    Well hell, now I feel downright "puny" dammit.

    Bi-Polar sucks don't it!

    Had some REALLY nasty (hurt myself type) thoughts earlier, but they have subsided at this point, so that is good. I dunno why I turn my anger inward....but I do. Not good.

    Ok, well, reckon I'll watch TV with my wifey now, and pretend I'm not friggin miserable.

    Out
    ~S
     
    avatar
    ibex7 replied to ssmiddy's response:
    Well, OKAY MIDDY,

    I think that's what Cookie means when she moderates this message board. Somehow I feel better, myself, after reading your post.

    Good on YOU! Controlling your anger without repressing it is the first step toward what I call, "normal life."

    -Goat
    There are times you don't mean to say what you mean to say you mean.
     
    avatar
    bpcookie responded:
    so sorry that it took me 3 days to reply. Its my board yet Im not always here. Im usually off in La La Land because Im on Lyrica.

    I hope your Dr. can find you some better meds. Its so hard to get the right combo. and if your taking other medication for different health issues, those can cause problems with your meds. Its like playing the Slot Machines, you hope that you will hit the Jack Pot but usually it doesnt happen on the first pull of the handle.

    It took me a few years to get on the perfect meds. Then out of the blue, the meds needed to be adjusted. That worked great for about 10 yrs and just recently my Dr. added something for depression. Ive been having some days of mania now, but not too bad, thank goodness. So Im kinda fighting my way through it.

    So, like I said, its like playing the Slots. I hope you hit the Jack Pot soon.
    When all else fails, go Bipolar all over their azzes!!


    Spotlight: Member Stories

    I am happily married to BipolarGal. She is a handful and I love her.

    Helpful Tips

    real useable smilies part 2
    http://smileys.on-my-web.com/repository/Love/love-090.gif http://smileys.on-my-web.com/repository/Love/love-124.gif ... More
    Was this Helpful?
    17 of 26 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.